# SDR SWAA2024123172916

- Difficulty date: November 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,023 hours, 38,953 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 333DB AT LT HORIZONTAL STABILIZER 2024-732315<[01] TOOL USED: SCALE P/N: CR5200 S/N: 8342514597 DUE DATE: 28-FEB-25.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: 25/JAN/25.;[03] TOOL USED STEP 11: ULTRASONIC EQUIPMENT; P/N: EPOCH 650; S/N: 190984811; DUE DATE: 11 JAN 25.;[04] TOOL USED: HUMIDITY/TEMPERATURE CHART RECORDER P/N: RH550; S/N: 240531238; DUE DATE: 10/SEP/25.;[05] TOOL USED: MULTIMETER P/N: FLUKE 87; S/N: 37640185; DUE DATE: 24-JAN-25.;[06] REPAIRED ACCESS PANEL 333DB AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] REPAIRED ACCESS PANEL 333DB AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.
